# SDR DALA2015111606986

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 74,163 hours, 33,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, LOCATIONS:212.  PUT EMERGENCY RED LIGHT LENS ON EMERGENCY PLACEMENT COVER PERFORMED AN OPS CHECK IAW AMM 33-51, OK FOR SERVICE.
